# SDR AALA202412105413

- Difficulty date: December 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 97,871 hours, 12,064 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Tie Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO MULTI REPEATS OF MDCR (FLIGHT ATT CREW REST) BUNK DOOR DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT FOR (AALA202412045413): READJUSTED RIGHT HAND TIE ROD. PER AMM 25-29-07**(CLOSED).
